# SDR ASMF20180625008

- Difficulty date: May 7, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 49,220 hours, 24,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A DENT WAS DETECTED ON NOSE LANDING GEAR DOORS COUNTER FRAME. . MAINTENANCE PERFORMED REVISION DETECTING A DENT AND SCRATCHES, A DENT OF 2.50" DIAMETER, 0.094" DEPTH AT FUSELAGE SKIN BS 250 RIGHT SIDE AND 12.0" ABOVE OF NOSE LANDING GEAR DOORS COUNTER FRAME. THE RIVETS WERE REPLACED IAW SRM 51-40-02 PARAGRAPH 4. THE HFEC INSPECTION ULTRASONIC WAS PERFORMED IAW NDTM PART 6 51-00-00 PROCEDURES 16 AND 23, THE DENT WAS FOUND STRUCTURALLY ACCEPTABLE AS A TIME LIMIT REPAIR TO LEAVE DENT IS 30 DAYS IAW MESSAGE  AMX-AMX-18-0389-02B AND SCRATCHES ON EXTERNAL FUSELAGE SKIN LAP JOIN LOCALIZED BETWEEN STRINGERS 3L AND 4L AT BS 310 OF 6" LONG, BS 324.5 OF 2" LONG, BS 320.5 OF 2.5" LONG, BS 315.5 OF 3" LONG AND THE SCRATCHES WERE REMOVED IAW SRM 53-00-01 PARAGRAPH 4.A.2 DETAIL C AND E, FIGURE 103 AND THE RIVETS WERE REPLACED IAW SRM 51-40-02 PARAGRAPH 4. THE HFEC INSPECTION ULTRASONIC AND THICKNESS MEASUREMENT WERE PERFORMED WITH REMAINING THICKNESSES IAW NDTM PART 4 51-00-00 PROCEDURE 2 AND PART 6 51-00-00 PROCEDURES 16 AND 23, NO CRACKS WERE FOUND IAW MESSAGE NUMBER AMX-AMX-TR-107-18-1, SRM 53-30-00 PROCEDURE 23. THE BLEND OUT REPAIR IS STRUCTURALLY ACCEPTABLE AS A CATEGORY A REPAIR IAW MESSAGE AMX-AMX-18-392-04B AND CHEMICAL CONVERSION COATING WAS APPLIED IAW SRM 51-40-02 PARAGRAPH 4, ALL CORRECT.
